# SDR 06FDEA0946

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1986-1995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PLUG REPAIR STA 1986 - 1995 LONG 44 RIGHT.  REMOVED OLD REPAIR IAW SRM 51-35-01 VOL 2.  PERFORMED NEW REPAIR DOUBLER IAW SRM 53-20-00 FIG 6 VOL 1.
